# SDR UPS97424262

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 219431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ONE EMERGENCY LIGHT AT CREW SERVICE DOOR INOP.  REMOVED AND REPLACED LIGHT AT CREW SERVICE DOOR, OPS CHECK GOOD.
